Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 284, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Sep 7, 2012, 5:23 PM CDT for 5 counties in Missouri. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2012, 5:23 PM CDT (22:23 UTC)
- Expired
- Sep 7, 2012, 6:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Christian County, MO, Douglas County, MO, Ozark County, MO, Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 69 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 5:30 PM CDT | TSTM WND DMG | Hollister, MO | POWER LINES DOWN IN HOLLISTER AND BULL CREEK VILLAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 7, 2:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1095 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 1368 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
239
WUUS53 KSGF 072223
SVRSGF
MOC043-067-153-209-213-072315-
/O.NEW.KSGF.SV.W.0284.120907T2223Z-120907T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
523 PM CDT FRI SEP 7 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
OZARK COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN STONE COUNTY IN SOUTHWEST MISSOURI...
TANEY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 615 PM CDT
* AT 521 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 7 MILES NORTHWEST OF AVA TO 9 MILES SOUTHWEST
OF KIMBERLING CITY...AND MOVING EAST AT 95 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...TREE BRANCHES UP TO THREE INCHES IN DIAMETER BROKEN.
POSSIBLE MINOR DAMAGE TO SHINGLE ROOFS AND METAL
OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
AVA...BAKERSFIELD...BRADLEYVILLE...BRANSON WEST...BRANSON...
BRIXEY...BROWNBRANCH...BRUSHYKNOB...CHADWICK...DOGWOOD...DORA...
DRURY...EDGEWATER BEACH...ELKHEAD...FORSYTH...GAINESVILLE...
GARRISON...GENTRYVILLE...GOODHOPE...HARDENVILLE...HOLLISTER...
INDIAN POINT...ISABELLA...KELTNER...KIMBERLING CITY...KIRBYVILLE...
KISSEE MILLS...LAMPE...LONG RUN...MERRIAM WOODS...NOBLE...OZARK
BEACH...PONTIAC...POWERSITE...PROTEM...RIDGEDALE...ROCKAWAY
BEACH...ROCKBRIDGE...ROME...RUETER...SILVER DOLLAR CITY...
SQUIRES...SUNDOWN...SYCAMORE...TABLE ROCK...TANEYVILLE...
TECUMSEH...THEODOSIA...THORNFIELD...UDALL...VANZANT...WALNUT
SHADE...WASOLA...WILLHOIT AND ZANONI.
THIS WARNING ALSO INCLUDES TABLE ROCK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3650 9358 3654 9358 3656 9356 3707 9286
3705 9211 3650 9212
TIME...MOT...LOC 2223Z 284DEG 81KT 3701 9270 3652 9344
HAIL...<.75IN
WIND...70 MPH
$$
RUNNELS4 follow-up statements
162
WWUS53 KSGF 072228
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
528 PM CDT FRI SEP 7 2012
MOC043-067-153-209-213-072315-
/O.CON.KSGF.SV.W.0284.000000T0000Z-120907T2315Z/
CHRISTIAN MO-DOUGLAS MO-OZARK MO-STONE MO-TANEY MO-
528 PM CDT FRI SEP 7 2012
...CORRECTED STORM MOVEMENT. THE STORMS ACROSS THE WARNED AREA ARE
MOVING EAST AT 50 TO 60 MPH...
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR TANEY...
SOUTHERN STONE...OZARK...DOUGLAS AND SOUTHEASTERN CHRISTIAN COUNTIES
UNTIL 615 PM CDT...
AT 526 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 5 MILES NORTHWEST OF AVA TO 7 MILES SOUTH OF
KIMBERLING CITY...AND MOVING EAST AT 60 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...TREE BRANCHES UP TO THREE INCHES IN DIAMETER BROKEN.
POSSIBLE MINOR DAMAGE TO SHINGLE ROOFS AND METAL
OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
AVA...BAKERSFIELD...BRADLEYVILLE...BRANSON WEST...BRANSON...BRIXEY...
BROWNBRANCH...BRUSHYKNOB...DOGWOOD...DORA...DRURY...EDGEWATER
BEACH...ELKHEAD...FORSYTH...GAINESVILLE...GARRISON...GENTRYVILLE...
GOODHOPE...HARDENVILLE...HOLLISTER...INDIAN POINT...ISABELLA...
KELTNER...KIMBERLING CITY...KIRBYVILLE...KISSEE MILLS...LAMPE...LONG
RUN...MERRIAM WOODS...NOBLE...OZARK BEACH...PONTIAC...POWERSITE...
PROTEM...RIDGEDALE...ROCKAWAY BEACH...ROCKBRIDGE...ROME...RUETER...
SILVER DOLLAR CITY...SQUIRES...SUNDOWN...SYCAMORE...TABLE ROCK...
TANEYVILLE...TECUMSEH...THEODOSIA...THORNFIELD...UDALL...VANZANT...
WALNUT SHADE...WASOLA...WILLHOIT AND ZANONI.
THIS WARNING ALSO INCLUDES TABLE ROCK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3650 9358 3654 9358 3656 9356 3707 9286
3705 9211 3650 9212
TIME...MOT...LOC 2227Z 284DEG 50KT 3701 9270 3653 9344
HAIL...<.75IN
WIND...70 MPH
$$
RUNNELS233
WWUS53 KSGF 072307
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
607 PM CDT FRI SEP 7 2012
MOC043-209-213-072316-
/O.CAN.KSGF.SV.W.0284.000000T0000Z-120907T2315Z/
CHRISTIAN MO-STONE MO-TANEY MO-
607 PM CDT FRI SEP 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR TANEY...SOUTHERN STONE AND
SOUTHEASTERN CHRISTIAN COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA INTO CENTRAL PORTIONS OF DOUGLAS COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3651 9277 3653 9277 3705 9246 3705 9211
3650 9212
TIME...MOT...LOC 2306Z 286DEG 61KT 3697 9218 3670 9227
3646 9260
$$
MOC067-153-072315-
/O.CON.KSGF.SV.W.0284.000000T0000Z-120907T2315Z/
DOUGLAS MO-OZARK MO-
607 PM CDT FRI SEP 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OZARK AND
EASTERN DOUGLAS COUNTIES UNTIL 615 PM CDT...
AT 604 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 10 MILES EAST OF AVA TO 10 MILES EAST OF
GAINESVILLE...AND MOVING EAST AT 70 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
BROKEN.
LOCATIONS IMPACTED INCLUDE...
BAKERSFIELD...BRIXEY...BRUSHYKNOB...DORA...DRURY...GAINESVILLE...
GENTRYVILLE...HARDENVILLE...ISABELLA...NOBLE...PONTIAC...
ROCKBRIDGE...SUNDOWN...SYCAMORE...TECUMSEH...THEODOSIA...
THORNFIELD...UDALL...VANZANT...WASOLA...WILLHOIT AND ZANONI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3651 9277 3653 9277 3705 9246 3705 9211
3650 9212
TIME...MOT...LOC 2306Z 286DEG 61KT 3697 9218 3670 9227
3646 9260
HAIL...<.75IN
WIND...60 MPH
$$
RUNNELS366
WWUS53 KSGF 072308
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
608 PM CDT FRI SEP 7 2012
MOC067-153-072315-
/O.CON.KSGF.SV.W.0284.000000T0000Z-120907T2315Z/
DOUGLAS MO-OZARK MO-
608 PM CDT FRI SEP 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OZARK AND
EASTERN DOUGLAS COUNTIES UNTIL 615 PM CDT...
AT 604 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 10 MILES EAST OF AVA TO 10 MILES EAST OF
GAINESVILLE...AND MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
BROKEN.
LOCATIONS IMPACTED INCLUDE...
BAKERSFIELD...BRIXEY...BRUSHYKNOB...DORA...DRURY...GAINESVILLE...
GENTRYVILLE...HARDENVILLE...ISABELLA...NOBLE...PONTIAC...
ROCKBRIDGE...SUNDOWN...SYCAMORE...TECUMSEH...THEODOSIA...
THORNFIELD...UDALL...VANZANT...WASOLA...WILLHOIT AND ZANONI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3651 9277 3653 9277 3705 9246 3705 9211
3650 9212
TIME...MOT...LOC 2308Z 285DEG 52KT 3693 9230 3670 9230
3646 9263
HAIL...<.75IN
WIND...60 MPH
$$465
WWUS53 KSGF 072317
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
617 PM CDT FRI SEP 7 2012
MOC067-153-072328-
/O.EXP.KSGF.SV.W.0284.000000T0000Z-120907T2315Z/
DOUGLAS MO-OZARK MO-
617 PM CDT FRI SEP 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR OZARK AND EASTERN DOUGLAS
COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3651 9277 3653 9277 3705 9246 3705 9211
3650 9212
TIME...MOT...LOC 2308Z 285DEG 52KT 3692 9230 3669 9230
3646 9263
$$
RUNNELSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 3:44 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Sep 7, 3:44 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 344 PM CDT FRI SEP 7 2012 ...MESO-SCALE FORECAST DISCUSSION... .UPDATE... /ISSUED 330 PM CDT FRI SEP 7 2012/ A COMPLEX FORECAST SCENARIO CONTINUED TO TAKE SHAPE THIS AFTERNOON AHEAD OF A POSITIVE TILT UPPER TROUGH DROPPING SOUTH INTO THE CENTRAL U.S. AND ASSOCIATED COLD FRONT THAT STRETCHED FROM NORTHEASTERN MISSOURI TO SOUTHEASTERN KANSAS. THIS FRONT WILL PUSH STEADILY SOUTHEAST AND REACH THE INTERSTATE 44 CORRIDOR BY LATE AFTERNOON. ALSO MONITORING A MINOR SHORTWAVE TRACKING ACROSS SOUTHERN MISSOURI AHEAD OF THE FRONT. THUNDERSTORMS HAD RAPIDLY DEVELOPED AND INTENSIFIED ALONG THE APPROACHING COLD FRONT FROM WEST CENTRAL MISSOURI INTO SOUTHEASTERN KANSAS. THESE STORMS WILL CONTINUE TO CONGEAL AND MOVE FAIRLY RAPIDLY TO THE EAST. THESE STORMS WILL BECOME INCREASINGLY SURFACE BASED AND TAP INTO MODERATE INSTABILITY OF NEAR 2500 J/KG OF CAPE. NEARLY UNIDIRECTIONAL DEEP LAYER WIND FIELD AND INCREASING DEEP LAYER SHEAR WILL SUPPORT THE POTENTIAL OF DAMAGING WINDS. REPORTS FROM SOUTHEASTERN KANSAS INDICATE GUSTS UP TO 68 KTS AT COFFEYVILLE. IN ADDITION HEIGHT FALLS AND STEEPENING LAPSE RATES WILL SUPPORT THE POTENTIAL OF LARGE HAIL. HAIL UP TO THE SIZE OF TENNIS BALLS HAVE BEEN REPORTED IN SOUTHEASTERN KANSAS. ADDITIONAL SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS SOUTH CENTRAL MISSOURI AHEAD OF A MINOR SHORTWAVE. RAIN AND LIGHTNING WILL PERSIST INTO THE EVENING HOURS BEHIND THE LEADING LINE OF STORMS. THOSE WITH OUTDOOR ACTIVITIES PLANNED THIS AFTERNOON AND EVENING SHOULD CLOSELY MONITOR THE WEATHER. FOSTER && .DISCUSSION... MUCH COOLER AND DRIER WEATHER WILL ARRIVE BEHIND THE FRONT LATER TONIGHT AND INTO THE WEEKEND. NORTH WINDS WILL BE GUSTY BEHIND THE FRONT THIS EVENING INTO SATURDAY. HIGHS SATURDAY WILL REMAIN IN THE 70S WITH LOWS THE NEXT FEW NIGHTS IN THE LOWER TO MIDDLE 50S. WARMING TEMPERATURES WILL RETURN NEXT WITH DRY WEATHER CONTINUING THROUGH MID WEEK. FOSTER && .AVIATION... FOR THE 18Z TAFS...CONDITIONS THIS AFTERNOON SHOULD BE VFR IN ADVANCE OF AN APPROACHING COLD FRONT. CURRENT INDICATIONS ARE THAT THE FRONT WILL BEGIN TO PUSH THROUGH THE REGION AFTER 20-21Z AND IMPACT AREA TERMINALS THROUGH 02-03Z. DURING THIS PERIOD...MVFR TO OCCASIONAL IFR CEILINGS AND VISIBILITIES WILL BE POSSIBLE IF STORMS MOVE OVER THE AERODROMES. OTHERWISE...EXPECT MVFR CONDITIONS. LOW LEVEL WIND SHEAR WILL ALSO BE A CONCERN FROM 06-07Z THROUGH SUNRISE IN THE WAKE OF THE COLD FRONT AS COOLER AIR FILTERS INTO THE AREA. GENERALLY VFR CONDITIONS ARE THEN EXPECTED AFTER SUNRISE SATURDAY. HATCH && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Sep 7, 4:19 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 419 PM CDT FRI SEP 7 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-082130- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 419 PM CDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP AND PUSH EAST ACROSS THE OUTLOOK AREA THIS AFTERNOON THROUGH EARLY EVENING. THERE IS AN ELEVATED RISK FOR SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS TO 80 MPH...LARGE HAIL UP TO THE SIZE OF HALF DOLLARS...VERY HEAVY RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING. THE PRIMARY LINE OF STORMS WILL EXTEND FROM THE LAKE OF THE OZARKS TO SPRINGFIELD AND CASSVILLE BY 5 PM...AND FROM NEAR VIENNA TO FORT LEONARD WOOD AND GAINESVILLE BY 7 PM. THE ELEVATED RISK FOR SEVERE WEATHER WILL PERSIST THROUGH 9 PM AS THE STORMS PROGRESS EAST ACROSS THE REMAINDER OF THE MISSOURI OZARKS. GENERAL SHOWERS AND THUNDERSTORMS WILL CONTINUE BEHIND THE COLD FRONT WITH THE RISK OF FREQUENT CLOUD TO GROUND LIGHTNING CONTINUING THROUGH MIDNIGHT. HEAT INDEX VALUES WILL APPROACH 100 DEGREES ACROSS FAR SOUTH CENTRAL MISSOURI AHEAD OF THE STORMS. GUSTY NORTH WINDS UP TO 30 MPH WILL FOLLOW THE FRONTAL PASSAGE LATER THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THROUGH EARLY THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Sep 7, 5:12 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
512 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND GST SPRINGFIELD 37.20N 93.29W
09/07/2012 M70 MPH GREENE MO TRAINED SPOTTER
MEASURED AT BATTLEFIELD AND GOLDEN ST.
&&
JCOLUCCILocal storm report, Sep 7, 5:14 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
514 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM TSTM WND DMG 3 N SPRINGFIELD 37.24N 93.29W
09/07/2012 GREENE MO TRAINED SPOTTER
LARGE TREE REPORTED DOWN ON HIGHWAY H.
&&
JCOLUCCILocal storm report, Sep 7, 5:15 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
515 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM TSTM WND DMG FAIR GROVE 37.38N 93.15W
09/07/2012 GREENE MO EMERGENCY MNGR
SEVERAL TREES REPORTED DOWN.
&&
JCOLUCCILocal storm report, Sep 7, 5:17 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
517 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND GST BOLIVAR 37.61N 93.41W
09/07/2012 E65 MPH POLK MO TRAINED SPOTTER
TREES REPORTED DOWN, POWER OUT.
&&
JCOLUCCILocal storm report, Sep 7, 5:21 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
521 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND DMG SAGINAW 37.02N 94.47W
09/07/2012 NEWTON MO PUBLIC
TOP HALF OF EIGHTEEN INCH DIAMETER TREE BROKEN.
&&
JCOLUCCILocal storm report, Sep 7, 5:22 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
522 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG MORRISVILLE 37.48N 93.43W
09/07/2012 POLK MO CO-OP OBSERVER
TREES AND POWER LINES REPORTED DOWN IN TOWN. MINOR
BUILDING DAMAGE.
&&
JCOLUCCIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 8:21 PM CDT | Special Weather Statement | SGF | Stone | 24 min |
| Sep 6, 8:45 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 27 min |
| Sep 6, 10:15 PM CDT | Special Weather Statement | SGF | Miller | 30 min |
| Sep 6, 10:19 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 28 min |
| Sep 7, 2:45 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 45 min |
| Sep 7, 2:58 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 47 min |
| Sep 7, 3:23 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, St. Clair, Vernon | 52 min |
| Sep 7, 3:28 PM CDT | Special Weather Statement | SGF | Howell | 32 min |
| Sep 7, 3:31 PM CDT | Special Weather Statement | SGF | Howell | 29 min |
| Sep 7, 3:36 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 39 min |
| Sep 7, 3:39 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 66 min |
| Sep 7, 4:03 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 57 min |
| Sep 7, 4:05 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Dade, Hickory, Jasper, Lawrence and 2 more | 55 min |
| Sep 7, 4:19 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon, Texas | 41 min |
| Sep 7, 4:20 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Christian, Dade, Greene, Hickory, Jasper and 3 more | 55 min |
| Sep 7, 4:25 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Webster, Wright | 50 min |
| Sep 7, 4:37 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 18 min |
| Sep 7, 4:41 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone | 49 min |
| Sep 7, 4:50 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 44 min |
| Sep 7, 4:58 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 16 min |
| Sep 7, 5:00 PM CDT | Tornado Warning | SGF | Dallas, Laclede | 18 min |
| Sep 7, 5:10 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster, Wright | 50 min |
| Sep 7, 5:41 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 49 min |
| Sep 7, 5:52 PM CDT | Tornado Warning | SGF | Texas | 22 min |
| Sep 7, 6:03 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 30 min |
| Sep 7, 6:29 PM CDT | Special Weather Statement | SGF | Dent | 31 min |
| Sep 7, 6:46 PM CDT | Special Weather Statement | SGF | Oregon | 29 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.